# SDR REXA2022121902716

- Difficulty date: November 29, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 670530069
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 847+16 - FS 865 HAS CORROSION REMOVED UNSERVICEABLE RH SIDE SEAT RAIL LOCATED AT FS 847+16 - FS 865 IAW CRJ900 AMM 53-00-49-000-801-A19. FABRICATED AND INSTALLED NEW SERVICEABLE RH SIDE SEAT RAIL LOCATED AT FS 847+16  IAW REO 670-53-00-587 REV - B DATED 2022-08-16.
